Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Gout big toe, elevated uric acid, have swollen feet, shortness of breath on moderate exercise. Medicines for breathlessness?

Sir, I have been diagonised with Gout big toe , my Uric acid level is 9.1. I have been on medication for 4 weeks now. The pain and soreness has subsided. My feet swell slightly by the end of the day. But I have been feeling breathless even doing moderte exercise. I have stopped eating redmeats and some of the foods rich in purines. Kindly advise medication for breathlessness as I am at eh moment working as a Radioman on an Offshore rig due to go home on 25/Apr. - Many thanks Ronald Dias
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Breathlessness is not likely to be directly related to uric acid!
Heart (failure0 and Lungs (asthma) need to be evaluated
It is not wise to wait till the end of tenure – seek immediate medical help

Take care     
Wishing all well
God bless
Good luck
Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor